# SDR UIEA2020021300247

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,090 hours, 18,827 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7998014
- Part serial: 940414
- Condition: Malfunctioned
- Location: Duct Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DUCT PRESSURE FLUCTUATED DURING TAKE OFF AND CLIMBED WITH HIGH THRUST SETTINGS.( REMOVED AND REPLACED RT ENG PRV IAW 36-11-18-004-001-001. OPS CHECK GOOD.  )
